# SDR CALA2012091700604

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 66,853 hours, 6,943 cycles
- Engine: Ge GE9090B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Map Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR ON DECENT, WENT AWAY, ELECTRIC ODOR AGAIN ON TAXI-IN THEN GOES AWAY, AFTER BLOCK IN F/O AND IROS DETECTED ELECTRICAL ODOR AGAIN OVER BY F/O SIDE OF ACFT.  FOUND BAD CRIMP ON FOS MAP LIGHT.  ALL INSPECTIONS IAW MM 05-51-58 PARA B, MX R & MAP LIGHT MOUNTING BASE, AND R & MAP LT TERMINAL LUG.
